# SDR DXTA200300207

- Difficulty date: December 21, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 2,478 hours, 1,639 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF ATTEMPTED TO RETRACT GEARS AND FOUND LANDING GEAR HANDLE WOULD NOT GO UP. ACCOMPLISHED AIR TURN BACK.   FOUND NOSE STRUT NITROGEN PRESSURE LOW, NOT ALLOWING STRUT TO FULLY EXTEND TO MAKE SQUAT SWITCH.  SERVICED NOSE STRUT AS REQUIRED IAW CESSNA 750 MM CHAPTER 12-10-38,  OPS CHECKED GOOD WITH GEAR SWING.
